This is a serious question and I need serious answers, no jokes as I'm pretty afraid atm.
Within the last month i've been having sex constantly with my bf, 1 1/2 weeks ago I started taking the pill, 1 1/2 weeks ago the same time I took the pill, my period began.
every single time i've had sex, it was with a condom.
My normal period time is only 6-7 days, its been 3+ more than usual. this never happens.
I've read somewhere that it could be pregnancy period blood?
I'm afraid of being pregnant,
Pronglonged period + Sex + Pills Watch
- Thread Starter
- 08-12-2010 00:53
- 08-12-2010 00:57
Go see your doctor. TSR isn't going to be much help to you.
Edit: I got negged for this?!Last edited by aeterno; 08-12-2010 at 13:29.
- 08-12-2010 01:02
If you're worried about being pregnant, get a pregnancy test...
- 08-12-2010 01:03
Considering you always used condoms then it could just be your body adjusting to the hormones in the pill but if you are worried speak to your GP. Read the leaflet that came with the pill pack and see if abnormal/prolonged bleeding is an expected side effect with that pill, each one affects women differently
- 08-12-2010 01:09
By the sounds of it it's just your body trying to adjust to the pill, it's really common for girls to get irregular bleeding when they've only just started hormonal contraception. Seeing as you've been using condoms (and if nothing's gone wrong) it's very unlikely that you're pregnant and more likely just the pill.